# SDR A6WA20120920027

- Difficulty date: September 5, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR POWER ASSIST MOTOR ANGLE HAS A CRACK.  ALSO GOUGED AND HAS 2 BAD RIVET BUCKTAILS. (ANGLE CLOSEST TO THE CABLE DRUM).  LOCATED FASTENER HOLES, AND INSTALLED SERVICEABLE ANGLE P/N 601R317745-7.
